# SDR 9505916631

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631US
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Rib
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE RIGHT WING LEADING EDGE RIB WAS DAMAGED WHILE INSTALLING THE NR 3 ENGINE STRUT.  THE LOWER 'TEE' CHORD WAS BENT.  CHORD MATERIAL 1507075-T6 EXTRUSION PER BAC 1505-10042.  MADE REPAIR PER EA 66-97904.
